# SDR HNAA9892483

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHO - FLT 3251 - FLOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED 3352-PS1 AND 3352-PS2 BATTERY POWER SUPPLIES AND BASE ASSEMBLIES.  POWER SUPPLIES P/N OFF 61-0479-1X S/N SBY106 AND ORF61.  POWER SUPPLY BASE P/N OFF NSN7 AND PS207.  (M)
